# SDR AALA202407025928

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 68,957 hours, 32,327 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A DOOR RIGHT EMERGENCY EXIT MESSAGE HAD ANNUCIATED IN FLIGHT ON ECAM.  ALL PRESSURIZATION INDICATIONS ARE NORMAL.   MAINTENANCE FOUND THE COVER FLAP DETECTOR PROXIMITY SWITCH TARGET OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 52-71-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS OR FAULTS NOTED.** (CLOSED)
